Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on a certain hypothesis in singular perturbations


Author: K. W. Chang
Journal: Proc. Amer. Math. Soc. 23 (1969), 41-45
MSC: Primary 34.54
DOI: https://doi.org/10.1090/S0002-9939-1969-0254373-6
MathSciNet review: 0254373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.54

Retrieve articles in all journals with MSC: 34.54


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0254373-6
Article copyright: © Copyright 1969 American Mathematical Society